# SDR KNNA20080008

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- Aircraft time: 49,851 hours, 43,385 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPEN UP FOUND STA 727 RT CHORD CRACKED AT LWR END.  CUTOUT OUT CHORD AND SPLICED IN NEW SECTION OF CHORD IAW SB 737-53-1088 AND ACO-085313.
